TU Berlin

Chair of Water Resources Management and Modeling of HydrosystemsPublications

Page Content

to Navigation



Shallow water equations with depth-dependent anisotropic porosity for subgrid-scale topography
Citation key oezgen2016.06.29
Author Özgen, I., Liang, D. & Hinkelmann, R.
Pages 7447-7473
Year 2016
ISBN 0307-904X
DOI http://dx.doi.org/10.1016/j.apm.2015.12.012
Journal Applied Mathematical Modelling
Volume 40
Link to original publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe